# SDR FDEA2018082182106

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 3,593 hours, 1,537 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113T2201409G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL PUNCTURE ON THE UPPER SURFACE SKIN OF THE LT INBOARD MAIN FLAP, IFS 256.   REMOVED DAMAGE AND REPAIRED IAW  SRM 57-53-01-2R, REPAIR 1, AND 51-70-17-0G.
